# SDR IPXA2020032553431

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,462 hours, 6,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817117
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK FLOOR BOARD PUNCTURE IN UPPER SURFACE STA 1730 CENTERLINE.REMOVED UPPER SKIN PLIES - NO CORE DAMAGE. DAMAGE REMOVAL OK PER QC, OK TO INSTALL REPAIR PER QC. POTTED HOLE AND FABRICATED PRE CURED DOUBLER PER SRM 53-00-50-2R-1 FIG 201 SHT 3. COMPLETED REPAIR PER SRM 53-00-50-2R-1 FIG 201 SHT 3.
